RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 250, Number 3  


MATHEMATICS
Markov processes connected with nonlinear parabolic systems
Ya. I. Belopol'skaya, Yu. L. Daletskii
521
Determination of the structure of a generalized solution of a nonlinear optimal control problem
A. B. Vasil'eva, M. G. Dmitriev
525
Zeros of $\zeta$- and $\mathrm{L}$-functions of imaginary quadratic fields and the eigenvalues of the $\mathrm{PSL}(2,\mathbf{Z})$-automorphic Laplacian
A. B. Venkov
528
On a connection between the properties of the symbol and the characteristic of a multidimensional singular integral operator in $L_p$-spaces
A. D. Gadzhiev
531
Approximation of the solution of some boundary-value and mixed problems
I. I. Golichev
535
On multidimensional systems of second-order partial differential equations of composite type
A. Dzhuraev
539
On root elements of multiparameter spectral problems
G. A. Isaev
544
Holomorphic functions in a family of Banach spaces, and interpolation
S. G. Krein, L. I. Nikolova
547
Isometries in spaces of analytic functions with bounded derivative
J. Mayer
551
An analog of Minkowski's problem for infinite complete convex hypersurfaces
A. V. Pogorelov
553
On the algebraic structure of the spaces of Toeplitz and Hankel matrices
L. D. Pustyl'nikov
556
A basic formula for the representation of a subharmonic function within a domain in the general case of arbitrary integral order
B. K. Pchelin
560
The inverse problem of scattering theory for difference equations with matrix coefficients
V. P. Serebryakov
562
Estimating the variables and parameters in stochastic systems described by differential equations in a particular case
I. D. Siluyanova
566
Solvability of a nonlinear Dirichlet problem in a narrow strip
I. V. Skrypnik
569
Approximation of piecewise-smooth functions by the eigenelements of two Sturm–Liouville problems
V. V. Smelov
573
On estimates of Wiman–Valiron type for solutions of parabolic equations
N. M. Suleimanov
577
A method of describing programming languages
V. A. Tuzov
581
Transformation of diffusion equations according to the method of A. N. Kolmogorov
I. D. Cherkasov
584

GEOPHYSICS
Relaxation processes in ice fields of the Arctic
V. V. Bogorodsky, V. N. Smirnov
589
On the relation between the free-radical concentration in coals and the outburst danger
A. V. Dokukin, D. A. Denisov, A. F. Usatyi
592
Infrared absorption spectra of aerosol samples over the ocean
Yu. S. Liuboutseva, V. M. Pavlov
596
Dependence of the amount of earth crust anomalous deformations on the distance to the expected earthquake epicenter
A. Ya. Sidorin
599
Rupture mechanism in hypocenters and its seismic geological consequences
A. V. Solonenko, V. P. Solonenko, N. V. Solonenko
602

MATHEMATICAL PHYSICS
Spectral properties of the stationary diffusion multigroup approximation
A. I. Popykin
607

PHYSICS
On the distribution of degenerate electron gas of plasma in a strong electromagnetic field
V. K. Ablekov, Yu. N. Babaev, A. M. Frolov
611

CRYSTALLOGRAPHY
Probability approach to the Fourier special synthesis ($\alpha$-synthesis)
V. I. Bondar', T. F. Rau, A. V. Goncharov, V. G. Rau, V. V. Ilyukhin, N. V. Belov
620
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019